# SDR DL72W982209

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 5 SLAT ANGLES - ACTUATOR ATTACH POINT BOTH I/B AND O/B ANGLES CRACKED.  STOP DRILLED CRACK PER M/M, FABD REPAIR DOUBLERS, INSTALLED PER MM 57-54-00 FIG 809.
